Banach manifolds and the Gelfand representation theorem

S.T.M. Ackermans

Research output: Contribution to journalArticleAcademicpeer-review


The Gelfand representation of a commutative Banach algebra A is extended to principal extensions of Riemann surfaces over A. A modification of the well-known description of the principal extension of the Riemann sphere over a (generally non commutative) Banach algebra is also given.
Original languageEnglish
Pages (from-to)157-164
Number of pages8
JournalIndagationes Mathematicae (Proceedings)
Issue number2
Publication statusPublished - 1978


Dive into the research topics of 'Banach manifolds and the Gelfand representation theorem'. Together they form a unique fingerprint.

Cite this